Sfoglia per Autore

opzioni
Mostrati risultati da 1 a 20 di 33
Citazione Data di pubblicazione Autori File
Harmonic analysis and propagators on homogeneous spaces / Camporesi, Roberto. - In: PHYSICS REPORTS. - ISSN 0370-1573. - 196:(1990), pp. 1-134. 1-gen-1990 CAMPORESI, ROBERTO -
Intertwining operators for solving differential equations with applications to symmetric spaces / Camporesi, Roberto; Arlen, Anderson. - In: COMMUNICATIONS IN MATHEMATICAL PHYSICS. - ISSN 0010-3616. - 130:(1990), pp. 61-82. 1-gen-1990 CAMPORESI, ROBERTO + -
Finite temperature and chemical potentials in higher dimensions / Camporesi, Roberto. - In: CLASSICAL AND QUANTUM GRAVITY. - ISSN 0264-9381. - STAMPA. - 8:3(1991), pp. 529-549. 1-gen-1991 CAMPORESI, ROBERTO -
Zeta-function regularization of one-loop effective potentials in anti-de Sitter spacetime / Camporesi, Roberto. - In: PHYSICAL REVIEW D. - ISSN 0556-2821. - 43:12(1991), pp. 3958-3965. [10.1103/PhysRevD.43.3958] 1-gen-1991 CAMPORESI, ROBERTO 2497955.pdf
The Dirac equation in maximally symmetric spaces / Camporesi, Roberto. - (1992), pp. 641-653. ((Intervento presentato al convegno General relativity & gravitational physics tenutosi a Bardonecchia, ITALY nel July 1992. 1-gen-1992 CAMPORESI, ROBERTO -
Stress-energy tensors in anti-de Sitter spacetime / Camporesi, Roberto; A., Higuchi. - In: PHYSICAL REVIEW D. - ISSN 0556-2821. - STAMPA. - 45:10(1992), pp. 3591-3603. [10.1103/PhysRevD.45.3591] 1-gen-1992 CAMPORESI, ROBERTO + 2497954.pdf
The spinor heat kernel in maximally symmetric spaces / Camporesi, Roberto. - In: COMMUNICATIONS IN MATHEMATICAL PHYSICS. - ISSN 0010-3616. - 148:(1992), pp. 283-308. 1-gen-1992 CAMPORESI, ROBERTO -
Arbitrary-spin effective potentials in anti-de Sitter spacetime / Camporesi, Roberto; A., Higuchi. - In: PHYSICAL REVIEW D. - ISSN 0556-2821. - STAMPA. - 47:8(1993), pp. 3339-3344. [10.1103/PhysRevD.47.3339] 1-gen-1993 CAMPORESI, ROBERTO + 2497953.pdf
Vacuum polarization and the black-hole singularity / W., Anderson; P., Brady; Camporesi, Roberto. - In: CLASSICAL AND QUANTUM GRAVITY. - ISSN 0264-9381. - STAMPA. - 10:3(1993), pp. 497-503. 1-gen-1993 CAMPORESI, ROBERTO + -
The Plancherel measure for p-forms in real hyperbolic spaces / Camporesi, Roberto; Atsushi, Higuchi. - In: JOURNAL OF GEOMETRY AND PHYSICS. - ISSN 0393-0440. - 15:(1994), pp. 57-94. 1-gen-1994 CAMPORESI, ROBERTO + -
Spectral functions and zeta functions in hyperbolic spaces / Camporesi, Roberto; Higuchi, A.. - In: JOURNAL OF MATHEMATICAL PHYSICS. - ISSN 0022-2488. - 35:(1994), pp. 4217-4246. 1-gen-1994 CAMPORESI, ROBERTO + -
On the eigenfunctions of the Dirac operator on spheres and real hyperbolic spaces / Camporesi, Roberto; Atsushi, Higuchi. - In: JOURNAL OF GEOMETRY AND PHYSICS. - ISSN 0393-0440. - 20:(1996), pp. 1-18. 1-gen-1996 CAMPORESI, ROBERTO + -
The spherical transform for homogeneous vector bundles over Riemannian symmetric spaces / Camporesi, Roberto. - In: JOURNAL OF LIE THEORY. - ISSN 0949-5932. - 7:(1997), pp. 29-60. 1-gen-1997 CAMPORESI, ROBERTO -
On the analytic continuation of the Minakshisundaram-Pleijel zeta function for compact symmetric spaces of rank one / Camporesi, Roberto. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 214:(1997), pp. 524-549. 1-gen-1997 CAMPORESI, ROBERTO -
The Helgason Fourier transform for homogeneous vector bundles over Riemannian symmetric spaces / Camporesi, Roberto. - In: PACIFIC JOURNAL OF MATHEMATICS. - ISSN 0030-8730. - 179:(1997), pp. 263-300. 1-gen-1997 CAMPORESI, ROBERTO -
The Helgason Fourier transform for a class of nonsymmetric harmonic spaces / Camporesi, Roberto; Francesca, Astengo; BIANCA DI, Blasio. - In: BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY. - ISSN 0004-9727. - 55:(1997), pp. 405-424. 1-gen-1997 CAMPORESI, ROBERTO + -
Harmonic analysis for spinor fields in complex hyperbolic spaces / Camporesi, Roberto. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - 154:(2000), pp. 367-442. 1-gen-2000 CAMPORESI, ROBERTO -
Harmonic analysis for spinors on real hyperbolic spaces / Camporesi, Roberto; Pedon, E.. - In: COLLOQUIUM MATHEMATICUM. - ISSN 0010-1354. - 87:(2001), pp. 245-286. 1-gen-2001 CAMPORESI, ROBERTO + -
The continuous spectrum of the Dirac operator on noncompact Riemannian symmetric spaces of rank one / Camporesi, Roberto; Pedon, E.. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - 130:(2002), pp. 507-516. 1-gen-2002 CAMPORESI, ROBERTO + -
Spherical harmonic analysis for spinors on H^n(C) / Camporesi, Roberto. - In: ACTA APPLICANDAE MATHEMATICAE. - ISSN 0167-8019. - 73:(2002), pp. 15-38. 1-gen-2002 CAMPORESI, ROBERTO -
Mostrati risultati da 1 a 20 di 33
Legenda icone

  •  file ad accesso aperto
  •  file disponibili sulla rete interna
  •  file disponibili agli utenti autorizzati
  •  file disponibili solo agli amministratori
  •  file sotto embargo
  •  nessun file disponibile